# SDR DALA2020031001744

- Difficulty date: March 6, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- Aircraft time: 49,687 hours, 34,191 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Out Of Adjust
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TAIL CONE RELEASE TEST FAILED WITH THE AFT BULKHEAD DOOR. MAINTENANCE ADJUSTED THE AFT BULKHEAD DOOR ARM ASSEMBLY PULL CABLE REF B717 AMM 53- 52. OPERATIONAL CHECK IS NOW FUNCTIONAL. (LP #1518530)
